# SDR C77A20151005001

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Part time: 21,536 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED MIGRATING BUSHINGS PN 171-12123-001 & 171-12122-001 ON THE WING STUB FITTING IN SPAR III AT Y=1118 & -1118.  THESE BUSHINGS WERE INSTALLED IAW EO E17X-57MA-004 IAW SB 170-57-0038.  VT-SAA REQUESTED A REPAIR & RECEIVED ETD 2015-170-090114 WHICH PROVIDES A PERMANENT REPAIR BY REMOVING THE MIGRATING BUSHINGS, OVERSIZING THE SPAR 3 HOLES & INSTALLING OVERSIZED BUSHINGS.  THE FINAL REAM HOLE SIZES AFTER REMOVING THE DAMAGE ARE AS FOLLOWS, LT SIDE .4065 INCH & RT SIDE .4069 INCH.  THIS PERMANENT REPAIR IS NOT A MAJOR ALTERATION, BUT USING THE SAME NUMBERING CONVENTION FOR TRACKING PURPOSES.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  THIS STRUCTURE IS PSE & FCS & REQUIRES FOLLOW UP INSPECTIONS.  E17X-57MA-004.17 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS IAW ETD 2015-170-090114 ANAC DER FORM ATTACHED.  TASK 57-01-008-0003, EXTERNAL DET THRESHOLD OF 33,000 FC, INTERVAL OF 16,900 FC IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS MPG & MRBR REVISION 11.  THRESHOLD IS COUNTED SINCE NEW.  POST MOD SB170-57-0038.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E17X-57MA-004.16 UNDER WO 1966211.
